IGB

Connexion

(Article of periodic en Anglais - 1977)

Document title

A stochastic model for measles epidemics in a multi-region setting

Authors(s) and Affiliation(s)

MURRAY G. D. ; CLIFF A. ;

Abstract

Modèle stochastique régional pour la diffusion des épidémies de rougeole. Application à 10 sous-régions autour de Bristol.

Source

Article of periodic

published at : Institute of British geographers transactions

Editor :

Millesime : 1977, vol. 2, no2 [pp. 158-174]

Language

Anglais

Refdoc record number (ud4) : 12836068 : Permanent link - XML version
Powered by Pxxo